Asymptotic Behavior of Lotz-Rabiger and Martingale Nets

2010-09-01
Using Theorem 1 (of convergence) in [1], we prove several results on LR- and M-nets by a unified approach to these nets that appear as the two extreme types of asymptotically abelian nets.
SIBERIAN MATHEMATICAL JOURNAL

Suggestions

Differential - Operator solutions for complex partial differential equations
Celebi, O; Sengul, S (1998-07-10)
The solutions of complex partial differential equations of order four are obtained by using polynomial differential operators. A correspondence principle is also derived for the solutions of two different differential equations, imposing conditions on the coefficients.
Multidimensional cyclic codes and Artin–Schreier type hypersurfaces over finite fields
Güneri, Cem; Özbudak, Ferruh (Elsevier BV, 2008-1)
We obtain a trace representation for multidimensional cyclic codes via Delsarte's theorem. This relates the weights of the codewords to the number of affine rational points of Artin-Schreier type hypersurfaces over finite fields. Using Deligne's and Hasse-Weil-Serre inequalities we get bounds on the minimum distance. Comparison of the bounds is made and illustrated by examples. Some applications of our results are given. We obtain a bound on certain character sums over F-2 which gives better estimates than ...
Exact Solutions of Effective Mass Dirac Equation with Non-PT-Symmetric and Non-Hermitian Exponential-type Potentials
Arda, Altug; Sever, Ramazan (2009-09-01)
By using a two-component approach to the one-dimensional effective mass Dirac equation, bound states are investigated under the effect of two new non-PT-symmetric and non-Hermitian exponential type potentials. It is observed that the Dirac equation can be mapped into a Schrodinger-like equation by rescaling one of the two Dirac wave functions in the case of the position-dependent mass. The energy levels and the corresponding Dirac eigenfunctions are found analytically.
Value sets of bivariate folding polynomials over finite fields
Küçüksakallı, Ömer (2018-11-01)
We find the cardinality of the value sets of polynomial maps associated with simple complex Lie algebras B-2 and G(2) over finite fields. We achieve this by using a characterization of their fixed points in terms of sums of roots of unity.
Linear Canonical Domains and Degrees of Freedom of Signals and Systems
Öktem, Sevinç Figen (2016-01-01)
We discuss the relationships between linear canonical transform (LCT) domains, fractional Fourier transform (FRT) domains, and the space-frequency plane. In particular, we show that LCT domains correspond to scaled fractional Fourier domains and thus to scaled oblique axes in the space-frequency plane. This allows LCT domains to be labeled and monotonically ordered by the corresponding fractional order parameter and provides a more transparent view of the evolution of light through an optical system modeled...
Citation Formats
E. Emelyanov, “Asymptotic Behavior of Lotz-Rabiger and Martingale Nets,” SIBERIAN MATHEMATICAL JOURNAL, vol. 51, no. 5, pp. 810–817, 2010, Accessed: 00, 2021. [Online]. Available: https://hdl.handle.net/11511/94703.